Solution of initial-boundary value problem
News of the Kabardin-Balkar scientific center of RAS, no. 4 (2012), pp. 20-25
Cet article a éte moissonné depuis la source Math-Net.Ru
Formula for the general member of the sequence of approximate solutions of initial-no-boundary value problem for the loaded parabolic equation, which reduces the initial-Xia quasilinear equation is obtained.
Keywords:
initial-boundary value problem, loaded differential equation, approximated solution.
@article{IZKAB_2012_4_a1,
author = {O. L. Boziev},
title = {Solution of initial-boundary value problem},
journal = {News of the Kabardin-Balkar scientific center of RAS},
pages = {20--25},
year = {2012},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IZKAB_2012_4_a1/}
}
O. L. Boziev. Solution of initial-boundary value problem. News of the Kabardin-Balkar scientific center of RAS, no. 4 (2012), pp. 20-25. http://geodesic.mathdoc.fr/item/IZKAB_2012_4_a1/
[1] A. M. Nakhushev, “Ob odnom priblizhennom metode resheniya kraevykh zadach dlya differentsialnykh uravnenii i ego prilozheniya k dinamike pochvennoi vlagi i gruntovykh vod”, Differentsialnye uravneniya, 1982, no. 1 (18), 72–81 | MR | Zbl
[2] L. K. Martinson, Yu. I. Malov, Differentsialnye uravneniya matematicheskoi fiziki, Izdatelstvo MGTU im. N.E.Baumana, M., 2002, 368 pp.
[3] O. L. Boziev, “Ob odnom sposobe priblizhennogo resheniya smeshannoi zadachi dlya nelineinogo parabolicheskogo uravneniya”, Materialy VII Miedzynarodwej naukowi- praktyczney konferencji sa nauka I technikami 2011>, v. 51, 16–19 | MR
[4] A. D. Polyanin, Spravochnik po lineinym uravneniyam matematicheskoi fiziki: tochnye resheniya, FIZMATLIT, M., 2001, 576 pp.